MAUDE Adverse Event Report: C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER

C.R. BARD, INC. (GFO) LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Model Number 9004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis (2100)
Date of Event 06/29/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The sample was not returned by the user facility; therefore, device evaluations are unable to be performed.A lot history review revealed their are no similar complaints associated with this lot.Conclusion: the actual sample was not received for evaluation.Based on the instructions for use (ifu), the occurrence of a thrombosis is an inherent risk of any pta procedure.Upon completion of the investigation, a supplement report will be submitted with all relevant information.The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
 
Event or Problem Description
It was reported, after treatment with a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter, allegedly a thrombosis formed in the fistula.The health care professional (hcp) successfully predilated the target lesion.The hcp then treated the target lesion with a lutonix dcb for approximately 1.5 minutes.Reportedly after treatment, diagnostic imaging revealed a complete thrombosis of the fistula.The hcp resolved the thrombosis with lysis and placed a stent.The lutonix dcb was discarded by the user facility and will not be available for further evaluation.No adverse patient effects were reported.

Brand Name
LUTONIX 035 DRUG COATED BALLOON PTA CATHETER
Common Device Name
DRUG COATED BALLOON PTA CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (GFO)
289 bay road
queensbury NY 12804
MDR Report Key5827080
Report Number3006513822-2016-00148
Device Sequence Number13539830
Product Code ONU
UDI-Device Identifier00801741088360
UDI-Public(01)00801741088360(17)160630(10)GFYE3706C
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P130024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/29/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2016
Device Model Number9004
Device Catalogue Number9040410600080
Device Lot NumberGFYE3706
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;